# SDR BB06026

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 757225
- Aircraft serial: 23897
- Aircraft time: 76,543 hours, 16,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS, FIRST CLASS, LEFT SIDE FOUND INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY.
